# SDR ASMF201403003

- Difficulty date: February 11, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 30,876 hours, 16,649 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 737001034
- Part serial: N0459
- Condition: Damaged
- Location: Rt Wing
- Part time: 30,876 hours, 16,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A LIGHTNING STRIKE WAS DETECTED IN RT WINGLET TE.  MXL PERFORMED A LIGHTNING STRIKE INSPECTION IAW MM 05-51-19 DETECTING DAMAGES OUT OF LIMITS IN THE RT WINGLET.  ACFT WAS SENT TO THE HANGAR & THE NRC A0214857 & A0214858 WERE ISSUED TO REPAIR THE DAMAGES.  THE RT WINGLET WAS REPLACED IAW AMM 57-21-21, ALL CORRECT.
